I am spotting after intercourse, is that normal?
I've recently had a m/c but was only about 3 was so it was just like a heavy period.My period ended on the 10 th of this month,it is now 16 days after and everytime I have intercourse I bleed afterwards.Is this normal
Bleeding after intercourse is not that uncommon, but I suggest that you schedule an appointment with your OB/GYN. In general, blood after intercourse can come from three different locations. The first location, is from within the uterus. This is blood that you would see during her menstrual period, but can occasionally start or show itself first after intercourse. The second, and most likely source of this blood, is from your cervix. The cervix contains blood vessels that are somewhat fragile and can break easily during intercourse. This is especially true when you are pregnant, and perhaps the recent miscarriage has caused your cervix to become somewhat more friable. Finally, the last location the blood can come from is your vaginal wall, but you should know this because it would be painful. Again, I would suggest that you schedule an appointment with your OB/GYN. He or she can perform a detailed physical exam including a pelvic exam which is an important part of determining why you are bleeding. In addition to determining why you are bleeding, the two of you can discuss your recent pregnancy and whether or not it was desired. If it wasn't, then you the two of you can discuss what method of birth control is best for you. If desired, then the two of you can discuss the best methods for you to achieve pregnancy again.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.